Per citar aquest document: http://ddd.uab.cat/record/75
On piecewise quadratic Newton and trust region problems
Sun, J.

Data: 1997
Resum: Some recent algorithms for nonsmooth optimization require solutions to certain piecewise quadratic programming subproblems. Two types of subproblems are considered in this paper. The first type seeks the minimization of a continuously differentiable and strictly convex piecewise quadratic function subject to linear equality constraints. We prove that a nonsmooth version of Newton's method is globally and finitely convergent in this case. The second type involves the minimization of a possibly nonconvex and nondifferentiable piecewise quadratic function over a Euclidean ball. Characterizations of the global minimizer are studied under various conditions. The results extend a classical result on the trust region problem. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Newton's method ; Nonsmooth optimization ; Piecewise quadratic programming ; Trust region problems
Publicat a: Mathematical Programming, vol. 76 n. 3 (1997) p. 451-467, ISSN 0025-5610



17 p, 827.7 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir